# SDR 02FDEA00391

- Difficulty date: June 9, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 35,189 hours, 24,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM BS 360, RBL 6.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-8 FIG 3.
